# SDR HALA2018110500362

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 36,678 hours, 5,829 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT 3000' ON DESCENT APU FAILED TO START "AUTO SHUT DOWN." AFTER LANDING 2ND START ATTEMPT FAILED ALSO.// FOUND APU OUT OF SEQUENCE (APU INLET OPEN WHEN MASTER SWITCH WAS OFF) CYCLED APU FIRE P/B SWITCH TO CLOSE INLET. APU STARTED FIRST ATTEMPT FOR 3 CONSECUTIVE STARTS. NO 30 DAY HISTORY. OK FOR SVC.
